Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Superuke

It hurts. After BP then moisturizer stings bad

Help. Today is my second day on regimen and my face is super red stings. And dry

I use cetaphil gentle skin cleanser, panoxyl 2.5 and cetaphil moisturizing lotion. After using bp

it's red and burns. After moisturizer it don't help. It stings even badly.

Having trouble sleeping and by the way I only use about one third of my finger for bp.

Having trouble sleeping and by the way I only use about one third of my finger for bp.

Share this post


Link to post
Share on other sites

From The FAQs:

Q: When I apply the moisturizer it burns/stings. What should I do?

A: Some people may experience light burning or stinging when they are new to the Regimen. The skin may be sensitive from the benzoyl peroxide and this may cause an uncomfortable sensation when the moisturizer is applied. This usually goes away within a week or so as the skin adjusts to the new products. If it doesn't, you may want to try a different moisturizer. See our recommended products page. Also, be sure you did not start out with one of the AHA moisturizers. If you are going to use one of them, it's usually best to wait at least a month before doing so. The glycolic acid and lactic acid in them may create a brief sting or burning sensation to the skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


                ×